# SDR SWAA2022022530412

- Difficulty date: April 5, 2019
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 40,496 hours, 24,050 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER COMPARTMENT UPPER FLOOR STRUCTURE; BS 380-400; BL0; INTERCOSTAL IS CRACKED AT FASTENER HOLES. / REMOVED; AND REPLACED INTERCOSTAL UPPER FLOOR ATTACH ANGLE. REF. SRM. 51-40-02
